Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 237, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 19, 2016, 12:57 PM CDT for Camden County, Dallas County, Hickory County, Missouri. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2016, 12:57 PM CDT (17:57 UTC)
- Expired
- Oct 19, 2016, 1:25 PM CDT
- In force
- 28 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Dallas County, MO, Hickory County, MO
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 1:05 PM CDT | HAIL 1 | 5 Nnw Urbana, MO | |
| Oct 19, 1:07 PM CDT | HAIL 1.25 | 5 Nnw Urbana, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 19, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1287 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted.
937
WUUS53 KSGF 191757
SVRSGF
MOC029-059-085-191900-
/O.NEW.KSGF.SV.W.0237.161019T1757Z-161019T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT WED OCT 19 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
EASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 200 PM CDT
* AT 1257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
URBANA...OR 8 MILES SOUTHEAST OF HERMITAGE...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE... LAKE OF THE OZARKS...
HA HA TONKA STATE PARK... POMME DE TERRE STATE PARK...
CAMDENTON... PITTSBURG...
URBANA... MACKS CREEK...
PRESTON... TUNAS...
BRANCH... BARNUMTON...
ROACH... NEMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3816 9294 3810 9282 3797 9273 3787 9289
3783 9301 3780 9320 3781 9332 3786 9333
3795 9327 3807 9308 3806 9307 3808 9306
TIME...MOT...LOC 1757Z 232DEG 27KT 3784 9324
HAIL...1.00IN
WIND...60MPH
$$
CRAMER4 follow-up statements
993
WWUS53 KSGF 191810
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT WED OCT 19 2016
MOC059-191819-
/O.CAN.KSGF.SV.W.0237.000000T0000Z-161019T1900Z/
DALLAS MO-
110 PM CDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3810 9282 3797 9273 3790 9298 3791 9318
3787 9319 3788 9322 3794 9321 3807 9308
3806 9307 3808 9306 3816 9294
TIME...MOT...LOC 1809Z 230DEG 29KT 3792 9313
$$
MOC029-085-191900-
/O.CON.KSGF.SV.W.0237.000000T0000Z-161019T1900Z/
HICKORY MO-CAMDEN MO-
110 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHEASTERN HICKORY AND WEST CENTRAL CAMDEN COUNTIES...
AT 109 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR URBANA...OR 10
MILES EAST OF HERMITAGE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS... HA HA TONKA STATE PARK...
CAMDENTON... MACKS CREEK...
PRESTON... BRANCH...
BARNUMTON... ROACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3810 9282 3797 9273 3790 9298 3791 9318
3787 9319 3788 9322 3794 9321 3807 9308
3806 9307 3808 9306 3816 9294
TIME...MOT...LOC 1809Z 230DEG 29KT 3792 9313
HAIL...1.00IN
WIND...60MPH
$$
CRAMER729
WWUS53 KSGF 191813
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT WED OCT 19 2016
MOC029-085-191900-
/O.CON.KSGF.SV.W.0237.000000T0000Z-161019T1900Z/
HICKORY MO-CAMDEN MO-
113 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHEASTERN HICKORY AND WEST CENTRAL CAMDEN COUNTIES...
AT 112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MACKS CREEK...OR 11 MILES EAST OF HERMITAGE...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS... MACKS CREEK...
ROACH... BARNUMTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3810 9282 3799 9282 3792 9300 3791 9318
3792 9318 3796 9319 3807 9308 3806 9307
3808 9306 3816 9294
TIME...MOT...LOC 1812Z 230DEG 27KT 3794 9310
HAIL...1.00IN
WIND...60MPH
$$
CRAMER229
WWUS53 KSGF 191820
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 PM CDT WED OCT 19 2016
MOC085-191830-
/O.CAN.KSGF.SV.W.0237.000000T0000Z-161019T1900Z/
HICKORY MO-
120 PM CDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3814 9290 3805 9297 3800 9302 3798 9307
3804 9307 3804 9306 3808 9306 3816 9294
TIME...MOT...LOC 1820Z 219DEG 25KT 3800 9310
$$
MOC029-191900-
/O.CON.KSGF.SV.W.0237.000000T0000Z-161019T1900Z/
CAMDEN MO-
120 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WEST CENTRAL CAMDEN COUNTY...
AT 120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MACKS CREEK...OR 12 MILES EAST OF HERMITAGE...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARNUMTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3814 9290 3805 9297 3800 9302 3798 9307
3804 9307 3804 9306 3808 9306 3816 9294
TIME...MOT...LOC 1820Z 219DEG 25KT 3800 9310
HAIL...1.00IN
WIND...60MPH
$$
CRAMER101
WWUS53 KSGF 191825
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT WED OCT 19 2016
MOC029-191835-
/O.CAN.KSGF.SV.W.0237.000000T0000Z-161019T1900Z/
CAMDEN MO-
125 PM CDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CAMDEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3814 9290 3805 9297 3800 9302 3798 9307
3804 9307 3804 9306 3808 9306 3816 9294
TIME...MOT...LOC 1824Z 232DEG 27KT 3803 9306
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 6:01 AM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, Oct 19, 6:01 AM CDT, 6 hours 56 minutes before
Area Forecast Discussion National Weather Service Springfield MO 601 AM CDT Wed Oct 19 2016 .SYNOPSIS... Issued at 245 AM CDT Wed Oct 19 2016 A cold frontal boundary will remain draped across the region through early Thursday. Numerous showers and T'storms are expected to develop in the proximity of the frontal boundary through Wednesday evening. The front should push south and east of the region allowing for a cooler and drier airmass to filter into the region through Friday. A dry weekend is expected with temperatures warming above average once again by early next week. && .SHORT TERM...(Today and tonight) Issued at 245 AM CDT Wed Oct 19 2016 A stalled frontal boundary was located just south and east of the I44 corridor this morning. This feature and an amplifying wave moving into the region will be the main concern through the short term period. A very modest LLJ, isentropic upglide, and a few very weak mid level impulses have caused some elevated convective development this morning down in Ozark, Douglas, and Howell Counties. Much of the short term guidances are picking up on the potential for more development through the morning hours. Given the elevated nature and weak upper level support, severe weather odds look pretty low through the morning. Additional development will likely occur through the day as a rather diffuse surface low moves along the frontal boundary. In conjunction with the low, upper level height falls will also begin to steepen lapse rates over the region. Cloud cover will probably limit heating along and north of the front, which should cause a rather tight temperature/instability gradient between cooler temps north (lower instability) and warmer temps south (higher instability). Surface dewpoints will likely climb into the upper 60s to near 70 south of the front where moderate to perhaps strong surface based instability is expected to develop by peak heating. Where this instability and ~40kt 0-6km bulk shear are juxtaposed (generally along and south of the front) will be the areas with the best odds of severe weather this afternoon and into the early evening. Exact positioning of the front will likely be a challenge. Forecast surface ThetaE shows the boundary hanging out right along Highway 60 or perhaps 10-20 miles or so north. The exact placement will play a crucial role in determining exactly where the better chances of T'storms will reside later today. The primary threat from the stronger storms looks to be large hail and perhaps a strong wind gust or two. As storms cross the frontal boundary and become more elevated, a hail potential will likely exist at least a tier or two counties north of the front. The heaviest rainfall will likely remain across the eastern portions of the Ozarks with lesser amounts over southeast Kansas. The primary limiting factor for severe weather at this juncture looks to be timing of the wave/limited upper level ascent during peak heating. Finally, the frontal boundary is expected to finally clear the area late in the evening and overnight as the parent wave pushes through the area. Cold air will then begin to filter into the entire region by early Thursday morning. .LONG TERM...(Thursday through Tuesday) Issued at 245 AM CDT Wed Oct 19 2016 To begin the long term, seasonably cool temperatures can be expected across the region as a surface high pressure pushes into the area. Overnight lows will drop into the lower 40s across the area Friday. Some of our colder locations may dip into the 30s. The airmass will begin to modify through the weekend as the cooler high pressure system begins to exit stage right. This will initiate a return flow by Sunday. Temperatures will begin to warm as an upper level ridge begins to build into the area early next week when once again above average temperatures can be anticipated to start you work week next week. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 558 AM CDT Wed Oct 19 2016 The frontal boundary will be nearly stationary across the area today near the I-44 corridor. Will see fluctuations between VFR/MVFR conditions depending on the frontal position and convection which will be scattered in nature through the morning. Later in the day, instability will increase south of the front and will see thunderstorm coverage increase. The front will push east as an upper wave begins to move through the area later this evening and tonight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SYNOPSIS...Frye SHORT TERM...Frye LONG TERM...Frye AVIATION...Lindenberg
Hazardous weather outlook, Oct 19, 8:55 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 855 AM CDT WED OCT 19 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 855 AM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AND BECOME MORE NUMEROUS THIS AFTERNOON INTO THE EVENING. THE STORMS WILL IMPACT AREAS GENERALLY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. SOME OF THESE STORMS WILL BECOME STRONG TO LOCALLY SEVERE WITH THE POTENTIAL OF PRODUCING LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS UP TO 60 MPH. IN ADDITION...HEAVY RAINFALL WILL OCCUR WITH THESE STORMS WHICH COULD RESULT IN LOCALIZED FLOODING ESPECIALLY WHERE STORMS TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DRIER AND COOLER PATTERN TAKES SHAPE THROUGH LATE WEEK. WARMER AND GRADUALLY MORE MOIST AIR WILL BEGIN PUSHING BACK INTO THE REGION BY EARLY WEEK NEXT WEEK. SHOWERS AND PERHAPS A THUNDERSTORM OR TWO WILL BE ON THE INCREASE BY AROUND MIDWEEK NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING ACROSS FAR SOUTHERN MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Oct 19, 12:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 PM CDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND DMG ASH GROVE 37.32N 93.58W
10/19/2016 GREENE MO EMERGENCY MNGR
POWER LINES DOWN ON PIPER ROAD NEAR ASH GROVE
&&
MGRIFFINLocal storm report, Oct 19, 12:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 PM CDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG ASH GROVE 37.32N 93.58W
10/19/2016 GREENE MO FIRE DEPT/RESCUE
SMALL OUTBUILDING BOLTED TO CONCRETE FOUNDATION WAS
LIFTED OFF FOUNDATION BY DAMAGING WINDS.
&&
MGRIFFINLocal storm report, Oct 19, 12:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HAIL 6 NE WILLARD 37.36N 93.36W
10/19/2016 E0.75 INCH GREENE MO PUBLIC
DIME SIZE HAIL VIA MPING REPORT
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:56 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 53 min |
| Oct 19, 12:16 PM CDT | Areal Flood Advisory | SGF | Jasper | 3 hr |
| Oct 19, 12:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Oct 19, 1:04 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 56 min |
| Oct 19, 1:50 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 55 min |
| Oct 19, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 45 min |
| Oct 19, 3:27 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 48 min |
| Oct 19, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Oct 19, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 28 min |
| Oct 19, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 45 min |
| Oct 19, 5:14 PM CDT | Flash Flood Warning | SGF | Laclede, Pulaski, Texas, Webster, Wright | 4 hr |
| Oct 19, 5:48 PM CDT | Special Weather Statement | SGF | Dent | 42 min |
| Oct 19, 6:17 PM CDT | Areal Flood Advisory | SGF | Dent, Phelps, Texas | 6 hr |
| Oct 19, 6:22 PM CDT | Special Weather Statement | SGF | Barry | 38 min |
| Oct 19, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 29 min |
| Oct 19, 6:54 PM CDT | Special Weather Statement | SGF | Stone | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.